# SDR IPXA13M79443

- Difficulty date: July 17, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Bs 1531 L9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LONGERON 9R SPLICE FITTING CRACKED AT BS 1531/5-0.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING IAW DWG A5A7112 AND SRM 51-33-01.
